標題: An extended DES
作者: Yeh, YS
Hsu, CH
資訊科學與工程研究所
Institute of Computer Science and Engineering
關鍵字: cryptography;DES;extended DES;differential attack;linear attack;S-box
公開日期: 1-五月-2002
摘要: The original S-boxes and algorithms of DES are designed to resist differential attack[11]. We propose eight more new S-boxes with the same cryptographic properties as S-boxes in DES. These 16 S-boxes are used to construct the extended DES, which is double the size of the original DES. The differential and linear cryptanalyses of the extended DES are given. The complexities of the two attacks are found to be 2(112) and 2(142) respectively.
URI: http://hdl.handle.net/11536/28817
ISSN: 1016-2364
期刊: JOURNAL OF INFORMATION SCIENCE AND ENGINEERING
Volume: 18
Issue: 3
起始頁: 349
結束頁: 365
顯示於類別:期刊論文


文件中的檔案:

  1. 000176175900001.pdf